# SDR 2024FA0000838

- Difficulty date: August 1, 2024
- Submitted: November 13, 2024
- Operation: General aviation
- Aircraft: N811SB
- Make and model: Cirrus SR22T
- Aircraft serial: 1667
- Aircraft time: 1,190 hours, 999 cycles
- Engine: Cont TSIO550K
- Engine time: 1,190 hours, 999 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 658815A1
- Part serial: UNKNOWN
- Condition: Separated
- Location: Nr 2
- Part time: 52 hours, 999 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

WHILE IN NORMAL CRUISE FLIGHT, THE PILOT/OWNER REPORTED THE ENGINE BEGAN RUNNING ROUGH WITH ASSOCIATED LOSS OF POWER. EXECUTED AN UNSCHEDULED LANDING AT PWM AIRPORT AND WE TOOK IN SUBJECT AIRPLANE FOR REPAIRS AND RETURN TO SERVICE. INSPECTION REVEALED THE #2 CYLINDER ASSEMBLY HAD CRACKED AND A PORTION OF THE EXHAUST VALVE HEAD AREA HAD SEPARATED BUT WAS STILL HELD PARTIALLY IN PLACE BY 1 ROCKER BOX COVER SCREW. THE ROCKER BOX COVER WAS SLIGHTLY DAMAGED AS WELL.
